# SDR F3LA98030

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, FOUND 1.5 INCH CRACK IN LOWER CORNER OF AFT CARGO DOOR.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-30-1, FIGURE 2, SRM 51-10-6, SRM 51-30-2 AND ER 98-0291.  (M)
